# SDR 95ZZZW74

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 291.5-310.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RT WING LE STA 291.5 TO 310.25 HAS BULGING CORROSION.
